# SDR SWAA2022032320419

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 43,766 hours, 29,713 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED FIBER STRANDS ON CABIN FLOOR PANEL 242UF / CABIN FLOOR PANEL 242UF WITH PULLED FIBER STRANDS WAS REPAIRED IAW SRM 53-00-50-2R-1.
